# SDR QXEA200501742

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 16,432 hours, 23,740 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2156, NR 1 FUEL FILTER BYPASS, MASTER CAUTION.  MAINTENANCE REPLACED NR 1 ENGINE HP AND LOW PRESSURE FUEL FILTERS IAW DHC8-2-- AMM 73-10-00-000-802 AND 73-10-00-400-802, 73-10-00-000-801 AND 73-10-00-400-801.  REPLACED CONNECTOR 7700-P1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
